Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Power series solutions for the $ m$th-order-matrix ordinary differential equation

Authors: Julio Ruiz-Claeyssen and Mauro Zevallos Gutierrez
Journal: Quart. Appl. Math. 37 (1980), 447-450
MSC: Primary 34A25; Secondary 34A30
DOI: https://doi.org/10.1090/qam/564736
MathSciNet review: 564736
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A description of the fundamental solution of the mth-order linear ordinary differential equation with matrix coefficients is given in terms of power series and the Green function. The second-order equation is discussed.

References [Enhancements On Off] (What's this?)

  • [1] Nelson Dunford and Jacob T. Schwartz, Linear operators. Part I, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1988. General theory; With the assistance of William G. Bade and Robert G. Bartle; Reprint of the 1958 original; A Wiley-Interscience Publication. MR 1009162
  • [2] S. Fenyö, Modern mathematical methods in technology. Vol. 2, North-Holland Publishing Co., Amsterdam-Oxford; American Elsevier Publishing Co., New York, 1975. Translated from the German; North-Holland Series in Applied Mathematics and Mechanics, Vol. 17. MR 0471491
  • [3] Jack K. Hale, Ordinary differential equations, Wiley-Interscience [John Wiley & Sons], New York-London-Sydney, 1969. Pure and Applied Mathematics, Vol. XXI. MR 0419901
  • [4] Ignace I. Kolodner, On exp(𝑡𝐴) with 𝐴 satisfying a polynomial, J. Math. Anal. Appl. 52 (1975), no. 3, 514–524. MR 0425612, https://doi.org/10.1016/0022-247X(75)90076-1
  • [5] Peter Lancaster, Theory of matrices, Academic Press, New York-London, 1969. MR 0245579
  • [6] R. F. Rinehart, The equivalence of definitions of a matric function, Amer. Math. Monthly 62 (1955), 395–414. MR 0069908, https://doi.org/10.2307/2306996
  • [7] M. Roseau, Équations différentielles, Masson, Paris-New York-Barcelona, 1976 (French). Maîtrise de Mathématiques. MR 0486708
  • [8] J. Ruiz and M. Zevallos, Fundamental solutions of matrix ordinary differential equations (Fourth Latin-American School of Mathematics, July 1978, Lima)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34A25, 34A30

Retrieve articles in all journals with MSC: 34A25, 34A30

Additional Information

DOI: https://doi.org/10.1090/qam/564736
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society